# SDR HALA0700323

- Difficulty date: August 4, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 9,238 hours, 22,855 cycles
- System (JASC): 3160 · Central Display
- Part: Connector
- Condition: Dirty
- Location: Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - AFTER TAKEOFF, LOST NR 1DU NR 6 DU STARTED TO FAIL NR 4 CU FAILED FOR A FEW MINUTES.  REMOVED AND CLEANED CONNECTORS OF DU'S 1, 4 AND 6.  GND OPS CHK OK 31-43-01.
